Algebraic Topology and General Topology

[1] Symplectic Flatness and Twisted Primitive Cohomology

Li-Sheng Tseng University of California, Irvine Jiawei Zhou Yau Mathematical Sciences Center, Tsinghua University

Differential Geometry Symplectic Geometry Algebraic Topology and General Topology mathscidoc:2209.10001

The Journal of Geometric Analysis, 32, (282), 2022.8
[ Download ] [ 2022-09-19 17:06:01 uploaded by jiaweiz1990 ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Witten-Morse functions and Morse inequalities on digraphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Chong Wang School of Mathematics, Renmin University of China, Beijing 100872, China; School of Mathematics and Statistics, Cangzhou Normal University, 061000 China

Combinatorics Algebraic Topology and General Topology mathscidoc:2207.06006

arXiv, 2021.8
[ Download ] [ 2022-07-07 16:14:28 uploaded by yonglin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Discrete Morse Theory on Digraphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Chong Wang School of Mathematics, Renmin University of China, Beijing 100872, China; School of Mathematics and Statistics, Cangzhou Normal University, 061000 China Shing-Tung Yau Department of Mathematics, Harvard University, Cambridge MA 02138, USA

Combinatorics Algebraic Topology and General Topology mathscidoc:2207.06004

Pure and Applied Mathematics Quarterly
[ Download ] [ 2022-07-07 15:55:54 uploaded by yonglin ] [ 121 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Metric topology on the moduli space

Jialong Deng Mathematisches Institut, Georg-August-Universität, Göttingen, Germany

Algebraic Topology and General Topology mathscidoc:2206.44001

Applied General Topology, 22, (1), 11-15, 2021.4
[ Download ] [ 2022-06-21 16:23:38 uploaded by dengjl ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Negatively curved bundles in the Igusa stable range

Mauricio Bustamante INSTITUT FUR MATHEMATIK,UNIVERSITAT AUGSBURG Francis Thomas Farrell YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44007

Journal of Topology, 13, 175-186, 2019.11
[ Download ] [ 2022-04-26 14:50:12 uploaded by Yi_Jiang ] [ 154 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Differential Graded Algebras Over Some Reductive Group

Jin Cao Yau Mathematical Sciences Center

K-Theory and Homology Algebraic Topology and General Topology mathscidoc:2204.20001

Homology, Homotopy and Applications, 21, 2019.2
[ Download ] [ 2022-04-24 23:12:20 uploaded by JinCao ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Motives for an elliptic curve

Jin Cao Yau Mathematical Sciences Center

Algebraic Topology and General Topology Algebraic Geometry mathscidoc:2204.44006

Math Ann, 372, 2018.5
[ Download ] [ 2022-04-24 23:09:23 uploaded by JinCao ] [ 142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Topology of certain symplectic conifold transitions of CP^1-bundles

Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44005

Math. Z., 281, 1171-1182, 2015.9
[ Download ] [ 2022-04-22 15:32:51 uploaded by Yi_Jiang ] [ 107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Rigidity and characteristic classes of smooth bundles with nonpositively curved fibers

Mauricio Bustamante Department of Mathematical Sciences, Binghamton University,Binghamton,NY F. Thomas Farrell DEPARTMENT OF MATHEMATICAL SCIENCES AND YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44004

Journal of Topology, 9, 934-956, 2016.7
[ Download ] [ 2022-04-22 15:24:10 uploaded by Yi_Jiang ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On negatively curved bundles with hyperbolic fibers outside the Igusa stable range

Mauricio Bustamante INSTITUT FUR MATHEMATIK,UNIVERSITAT AUGSBURG Francis Thomas Farrell YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44003

Math. Ann., 372, 1631-1641, 2018.5
[ Download ] [ 2022-04-22 15:15:30 uploaded by Yi_Jiang ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Involution on pseudoisotopy spaces and the space of nonnegatively curved metrics

Mauricio Bustamante DEPARTMENT OF PURE MATHEMATICS AND MATHEMATICAL SCIENCES, UNIVERSITY OF CAMBRIDGE,UK Francis Thomas Farrell YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44002

Transactions of the American Mathematical Sciences, 373, (10), 7225-7252, 2020.10
[ Download ] [ 2022-04-20 15:00:35 uploaded by Yi_Jiang ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Regular circle actions on 2-connected 7-manifolds

Yi Jiang Institute of Mathematics, Chinese Academy of Sciences,Beijing,China

Algebraic Topology and General Topology mathscidoc:2204.44001

J. London Math. Soc., 90, 373-387, 2014.5
[ Download ] [ 2022-04-20 14:41:46 uploaded by Yi_Jiang ] [ 94 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Metric Lie groups admitting dilations

Enrico Le Donne Department of Mathematics and Statistics, University of Jyväskylä, Finland; and Dipartimento di Matematica, Università di Pisa, Italy Sebastiano Nicolussi Golo Dipartimento di Matematica, Università di Padova, Italy

Differential Geometry Algebraic Topology and General Topology mathscidoc:2203.10001

Arkiv for Matematik, 59, (1), 125-163, 2021.5
[ Download ] [ 2022-03-11 10:41:59 uploaded by arkivadmin ] [ 164 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Topology change of level sets in Morse theory

Andreas Knauf Department of Mathematics, Friedrich-Alexander-Universität Erlangen-Nürnberg, Erlangen, Germany Nikolay Martynchuk Department of Mathematics, Friedrich-Alexander-Universität Erlangen-Nürnberg, Erlangen, Germany; and Moscow Center for Fundamental and Applied Mathematics, Moscow, Russia

Dynamical Systems Algebraic Topology and General Topology mathscidoc:2203.11003

Arkiv for Matematik, 58, (2), 333-356, 2020.11
[ Download ] [ 2022-03-11 10:07:52 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The doubling metric and doubling measures

János Flesch Department of Quantitative Economics, Maastricht University, The Netherlands Arkadi Predtetchinski Department of Economics, Maastricht University, The Netherlands Ville Suomala Department of Mathematical Sciences, University of Oulu, Finland

Algebraic Topology and General Topology mathscidoc:2203.44002

Arkiv for Matematik, 58, (2), 2020.11
[ Download ] [ 2022-03-11 09:51:07 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the locus of Prym curves where the Prym-canonical map is not an embedding

Ciro Ciliberto Dipartimento di Matematica, Università di Roma Tor Vergata, Roma, Italy Thomas Dedieu Institut de Mathématiques de Toulouse, Université de Toulouse, France Concettina Galati Dipartimento di Matematica e Informatica, Università della Calabria, Arcavacata di Rende (CS), Italy Andreas Leopold Knutsen Department of Mathematics, University of Bergen, Norway

Algebraic Topology and General Topology mathscidoc:2203.44001

Arkiv for Matematik, 58, (1), 71-85, 2020.4
[ Download ] [ 2022-03-10 16:53:35 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] On characteristic numbers of 24 dimensional string manifolds

Fei Han National University of Singapore Ruizhi Huang Chinese Academy of Sciences

Differential Geometry Geometric Analysis and Geometric Topology Algebraic Topology and General Topology mathscidoc:2112.10001

2021.9
[ Download ] [ 2021-12-06 12:35:12 uploaded by hrzsea ] [ 165 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Cubic forms, anomaly cancellation and modularity

Fei Han National University of Singapore Ruizhi Huang Chinese Academy of Sciences Kefeng Liu University of California at Los Angeles, Weiping Zhang Nankai University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Algebraic Topology and General Topology mathscidoc:2110.10001

46, 2021.10
[ Download ] [ 2021-10-19 21:54:58 uploaded by hrzsea ] [ 315 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Stringc structures and modular invariants

Ruizhi Huang Chinese Academy of Sciences Fei Han National University of Singapore Haibao Duan Chinese Academy of Sciences

Differential Geometry Geometric Analysis and Geometric Topology Algebraic Topology and General Topology mathscidoc:2109.10001

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 374, (5), 3491–3533, 2021.5
[ Download ] [ 2021-09-01 15:07:43 uploaded by hrzsea ] [ 264 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] The special fiber of the motivic deformation of the stable homotopy category is algebraic

Bogdan Gheorghe Guozhen Wang Fudan University Zhouli Xu University of California at San Diego

Category Theory Algebraic Topology and General Topology Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) arXiv subject: Algebraic Topology (math.AT) mathscidoc:2105.04001

2018.9
[ Download ] [ 2021-05-25 04:52:15 uploaded by xuzhouli ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Persistent spectral graph

Rui Wang Michigan State University Duc Duy Nguyen University of Kentucky Guowei Wei Michigan State University

Combinatorics Data Analysis, Bio-Statistics, Bio-Mathematics Algebraic Topology and General Topology mathscidoc:2103.06001

Int J Numer Meth Biomed Engng, 36, 2020.4
[ Download ] [ 2021-03-04 12:07:08 uploaded by wangru25 ] [ 564 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] A Survey of Computations of Homotopy Groupes of Spheres and Cobordisms

Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43837

35, 2010.11
[ Download ] [ 2019-12-24 21:01:12 uploaded by xuzhouli ] [ 767 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] On the uniqueness of the smooth structure of the 61-sphere

GUOZHEN Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43836

arXiv preprint arXiv:1601.02184, 2016.1
[ Download ] [ 2019-12-24 21:01:09 uploaded by xuzhouli ] [ 399 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Some extensions in the Adams spectral sequence and the 51stem

Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43835

Algebraic & Geometric Topology, 18, (7), 3887-3906, 2018.12
[ Download ] [ 2019-12-24 21:01:07 uploaded by xuzhouli ] [ 353 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] The algebraic Atiyah-Hirzebruch spectral sequence of real projective spectra

Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43834

arXiv preprint arXiv:1601.02185, 2016.1
[ Download ] [ 2019-12-24 21:01:04 uploaded by xuzhouli ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] On the E2-term of the bo-Adams spectral sequence

Agnes Beaudry Mark Behrens Prasit Bhattacharya Dominic Culver Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43833

arXiv preprint arXiv:1702.00230
[ Download ] [ 2019-12-24 21:01:01 uploaded by xuzhouli ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Hurewicz images of real bordism theory and real JohnsonWilson theories

Guchuan Li XiaoLin Danny Shi Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43832

Advances in Mathematics, 342, 67-115, 2019.1
[ Download ] [ 2019-12-24 21:00:58 uploaded by xuzhouli ] [ 310 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Motivic stable homotopy and the stable 51 and 52 stems

Daniel C Isaksen Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43831

Topology and its Applications, 190, 31-34, 2015.8
[ Download ] [ 2019-12-24 21:00:55 uploaded by xuzhouli ] [ 314 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] On a cohomology theory of digraphs and Hochschild cohomology

Alexander Grigoryan Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43713

2016.6
[ Download ] [ 2019-12-24 20:51:51 uploaded by yaust ] [ 231 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Homology of path complexes and hypergraphs

Alexander Grigoryan Rolando Jimenez Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43699

2019.3
[ Download ] [ 2019-12-24 20:50:48 uploaded by yaust ] [ 452 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] On cohomology theory of (di) graphs

An Huang Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43693

arXiv preprint arXiv:1409.6194
[ Download ] [ 2019-12-24 20:50:26 uploaded by yaust ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] The cutting pattern problem for tetrahedral mesh generation

Xiaotian Yin Wei Han Xianfeng Gu Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43659

217-236, 2011
[ Download ] [ 2019-12-24 20:48:06 uploaded by yaust ] [ 222 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] On a cohomology of digraphs and Hochschild cohomology

Alexander Grigoryan Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43644

Journal of Homotopy and Related Structures, 11, (2), 209-230, 2016.6
[ Download ] [ 2019-12-24 20:47:04 uploaded by yaust ] [ 311 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Homologies of path complexes and digraphs

Alexander Grigor'yan Yong Lin Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43585

arXiv preprint arXiv:1207.2834, 2012.7
[ Download ] [ 2019-12-24 20:42:35 uploaded by yaust ] [ 215 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] The equivariant Dehn's lemma and loop theorem

William H Meeks Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43513

Commentarii Mathematici Helvetici, 56, (1), 225-239
[ Download ] [ 2019-12-24 20:37:30 uploaded by yaust ] [ 143 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] On an algebraic formula and applications to group action on manifolds

Ping Li Kefeng Liu

Algebraic Topology and General Topology mathscidoc:1912.43094

Asian Journal of Mathematics, 17, (2), 383-390, 2013
[ Download ] [ 2019-12-21 11:15:13 uploaded by Kefeng_Liu ] [ 260 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Circle action and some vanishing results on manifolds

Ping Li Kefeng Liu

Algebraic Topology and General Topology mathscidoc:1912.43084

International Journal of Mathematics, 22, (11), 1603-1610, 2011.11
[ Download ] [ 2019-12-21 11:14:42 uploaded by Kefeng_Liu ] [ 243 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Some remarks on circle action on manifolds

Ping Li Kefeng Liu

Algebraic Topology and General Topology mathscidoc:1912.43070

arXiv preprint arXiv:1008.4826, 2010.8
[ Download ] [ 2019-12-21 11:13:54 uploaded by Kefeng_Liu ] [ 240 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] A torus theorem for homotopy nilpotent loop spaces

Cristina Costoya Universidade da Coruña Jérôme Scherer École polytechnique fédérale de Lausanne (EPFL) Antonio Viruel Universidad de Málaga

Algebraic Topology and General Topology mathscidoc:1912.43005

Arkiv for Matematik, 56, (1), 53-71, 2018
[ Download ] [ 2019-12-04 09:29:15 uploaded by arkivadmin ] [ 285 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved